advertisement
Question
Posted by: Ang | 2010/02/15

Can Epitec use cause muscle twitches?

I recently had to have my Epitec prescription increased to 350mg per day (from 200mg daily). Since then I have noticed that I get uncontrolled muscle twitching in my knees, feet and hands. This is becoming more and more frequent. Is this as a result of the increased dosage? If not, is this something to be worried about?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Obviously, this is something you ought to phone and ask the prescribing doc about, as he knows the relevant details about you and your condition. As this seems to have emerged after the dose increase, it may be related to the drug, and he needs to know about it, as the dose may be higher than you need

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/02/15

Obviously, this is something you ought to phone and ask the prescribing doc about, as he knows the relevant details about you and your condition. As this seems to have emerged after the dose increase, it may be related to the drug, and he needs to know about it, as the dose may be higher than you need

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement